Alert archive / Tennessee / Flash Flood Warnings in 2023
Flash Flood Warning 2, NWS Morristown, TN
NWS Morristown, TN issued this flash flood warning at Feb 16, 2023, 11:27 PM EST for 5 counties in Tennessee. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 16, 2023, 11:27 PM EST (04:27 UTC)
- Expired
- Feb 17, 2023, 2:30 AM EST
- In force
- 3 hr
- Issued by
- NWS Morristown, TN
- Area
- Storm-based polygon
- Flood severity
- None
Counties Anderson County, TN, Campbell County, TN, Claiborne County, TN, Morgan County, TN, Scott County, TN
The radar
The Knoxville radar (KMRX), 92 km from the middle of the area, began a volume at 04:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 16, 11:45 PM EST | FLASH FLOOD | 3 Nne Norma, TN | SEVERAL ROADS FLOODING ACROSS THE COUNTY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 18 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 4.5 hours before the alert went out and 199 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 187 J/kg
- Mixed-layer CIN
- -51 J/kg
- Mixed-layer LCL
- 721 m above ground
- 0-6 km bulk shear
- 81 kt
- 0-1 km storm-relative helicity
- 230 m²/s²
- 0-3 km storm-relative helicity
- 256 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 1.6
The text
As transmitted.
607
WGUS54 KMRX 170427
FFWMRX
TNC001-013-025-129-151-170730-
/O.NEW.KMRX.FF.W.0002.230217T0427Z-230217T0730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Morristown TN
1127 PM EST Thu Feb 16 2023
The National Weather Service in Morristown has issued a
* Flash Flood Warning for...
West Central Anderson County in east Tennessee...
Campbell County in east Tennessee...
Northwestern Claiborne County in east Tennessee...
Central Morgan County in east Tennessee...
Eastern Scott County in east Tennessee...
* Until 230 AM EST.
* At 1127 PM EST, Doppler radar indicated showers producing heavy
rain across the warned area. Between 1.5 and 2.5 inches of rain
have fallen. The expected rainfall rate is 1 to 2 inches in 3
hours. Flash flooding is ongoing or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
La Follette, Wartburg, Jacksboro, Huntsville, Helenwood, Jellico,
Caryville, Royal Blue, Norma, Smokey Junction, Cove Lake State
Park, Elk Valley, Ketchen, Slick Rock, Fincastle, Indian Mountain
State Park, Robbins, Petros, White Oak and Frozen Head State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 3639 8456 3659 8429 3658 8378 3606 8455
3615 8467
FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...1-2 INCHES IN 3 HOURS
$$
DH1 follow-up statement
386
WGUS74 KMRX 170438
FFSMRX
Flash Flood Statement
National Weather Service Morristown TN
1138 PM EST Thu Feb 16 2023
TNC001-013-025-129-151-170730-
/O.CON.KMRX.FF.W.0002.000000T0000Z-230217T0730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Anderson TN-Campbell TN-Claiborne TN-Morgan TN-Scott TN-
1138 PM EST Thu Feb 16 2023
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 230 AM EST FRIDAY FOR
WEST CENTRAL ANDERSON, CAMPBELL, NORTHWESTERN CLAIBORNE, CENTRAL
MORGAN AND EASTERN SCOTT COUNTIES...
At 1138 PM EST, Doppler radar indicated heavy rain across the warned
area. Between 1.5 and 2.5 inches of rain have fallen. Additional
rainfall amounts of 1 to 2 inches are possible in the warned area.
Flash flooding is ongoing or expected to begin shortly.
HAZARD...Flash flooding caused by heavy rain.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
La Follette, Wartburg, Jacksboro, Huntsville, Helenwood, Jellico,
Caryville, Royal Blue, Norma, Smokey Junction, Cove Lake State
Park, Elk Valley, Ketchen, Slick Rock, Fincastle, Indian Mountain
State Park, Robbins, Petros, White Oak and Frozen Head State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 3639 8456 3659 8429 3658 8378 3606 8455
3615 8467
FLASH FLOOD...RADAR INDICATED
$$
DHWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Morristown, TN wrote its last area forecast discussion before this flash flood warning went out at Feb 16, 9:53 PM EST, 1 hour 34 minutes earlier.
Area forecast discussion, Feb 16, 9:53 PM EST, 1 hour 34 minutes before
Area Forecast Discussion
National Weather Service Morristown TN
953 PM EST Thu Feb 16 2023
...New UPDATE...
.UPDATE...
Issued at 950 PM EST Thu Feb 16 2023
Showers and thunderstorms moved into the Cumberland Plateau
counties a couple hours ago with some gusty winds and occasional
lightning. A line of convection to the west of the plateau
eventually became a large area of showers and embedded
thunderstorms about an hour ago. For the remainder of the night
this area will move slowly east ahead of a strong cold front now
moving east of Nashville and approaching the plateau.
Temperatures were still very warm at 900 pm EST and were in the
upper 50s to upper 60s.
For the remainder of the night the area of convection will move
slowly east with possible heavy rainfall. Some isolated flooding
possible mostly north of Interstate 40. Parts of the northern
Cumberland Plateau has already had about 1.5 inches of rain since
the beginning of the evening. The northern counties adjacent to
Kentucky and into southwest Virginia will likely see the most
rainfall overnight. Expect temperatures to begin falling around
midnight on the northern plateau and in the far northeast by 4 AM
EST. Winds had subsided ahead of the pre frontal convection
earlier today but are increasing again at mid evening from the
south and southeast. Have updated the wind advisory to run until
its 4 AM ending with the front still to the west and the
expectation of gusty winds behind the front for a few hours.
Decreased the chance of thunderstorms for the rest of the night as
the atmosphere has begun to stabilize and lightning drastically
reduced the last hour or so. Updated forecast sent.
&&
.SHORT TERM...
(This evening through Friday)
Issued at 313 PM EST Thu Feb 16 2023
Key Messages:
1. Limited severe risk expected for mainly the plateau areas this
evening.
2. Flash flooding risk may wind up being of greater concern for the
next 12 hours, especially over the northern plateau where priming
heavy rains occurred last night.
3. Changeover to snow expected in the higher terrain behind the
front tomorrow, with minor accumulations expected tomorrow.
Discussion:
Main concern in the short term period remains the chances of severe
storms and associated flash flood potential for this evening and
tonight. Regional radar imagery shows a line of thunderstorms
entering middle TN, with another cluster in the southern parts of
the MS/AL border this afternoon. This will both continue to move
east (middle TN line) and expand to the northeast (MS/AL storms)
such that storms should be entering the plateau and perhaps southern
TN valley areas between 00z and 02z this evening.
Almost all guidance indicates convection will be on a notable
weakening trend as it approaches our forecast area from the west,
with MUCAPE values falling to less than 200 J/kg as it approaches
and BUFR soundings indicating storms will lose surface based
qualities as this occurs. Effective shear will still be supportive
of strong storms, as will 0-3km effective SRH, but lack of
instability should limit severe potential for the evening and
overnight hours. Depending on the forward speed of the line across
middle TN, these storms could arrive in the plateau early enough to
pose a risk of damaging winds or even tornadoes, but again
indications are that this is not an exceptionally high risk.
I believe the greater concern will be the potential of flash
flooding. PWATs are near climatological max values, with high
freezing levels in place and CAPE profiles that will support some
degree of warm rain processes. The northern plateau, especially in
the Campbell county area, received a notable amount of rain last
night and flash flood guidance values over the northern half of the
CWA are low enough for there to be some concern if training
convection takes place. Primary areas of concern for flooding is
going to be in the northern plateau, and perhaps some areas in the
southeastern parts of the CWA in the southern TN mountains and
western NC where some higher accumulations are forecast by some
guidance.
Between 4am and daybreak the cold front should sweep through and
kick rainfall east of the mountains by shortly thereafter. Strong
cold air advection will follow, keeping temperatures nearly steady
through the day tomorrow. Temperatures aloft will be cold enough to
change any lingering precipitation to snow in the higher terrain.
There's enough of a northwest flow signal to warrant having some
minor accumulations in the mountains tomorrow and tomorrow
afternoon/evening. Doubt we see advisory criteria there, but maybe
3" storm total for places like LeConte.
&&
.LONG TERM...
(Friday night through next Thursday)
Issued at 313 PM EST Thu Feb 16 2023
Key Messages:
1. Dry and mild conditions expected for the weekend, with highs in
the upper 50s by Sunday afternoon.
2. Possible active weather next week with more rainfall in the
forecast.
Discussion:
Much colder air following Thursday's front will lead to chances for
lingering flurries and snow showers in the higher elevations of SW
VA and the East TN mountains. Little, if any, accumulation is
expected and would be confined to highest elevations of the East TN
mountains. As the trough associated with Thursday's active weather
shifts east out of our area, drier air spills in and will put an end
to any remaining precip by Saturday morning and high pressure builds
in for the weekend. This high pressure and slight ridging will lead
to pleasant and dry conditions for Saturday and Sunday. Temperatures
will climb to near 50 for Saturday and then to near 60 by Sunday
afternoon. A weak upper level disturbance will cross the area Sunday
and briefly increase cloud cover Sunday morning.
The area of high pressure slides east early next week, and the next
possibility of rain enters the forecast on Mon/Tues. Towards the end
of the extended period on Wed/Thurs, deterministic guidance shows an
upper level low developing near the desert southwest and moving
towards the midwest and Ohio River Valley. Models have aligned some
on the timing, but uncertainty still remains concerning the
specifics/placement of the potential system. QPF totals next week
generally range from 0.50" to under 2.0" across the area, so
flooding may become a concern next week due to the recent rainfall,
and any potential repeated rainfall next week.
&&
.AVIATION...
(00Z TAFS)
Issued at 630 PM EST Thu Feb 16 2023
A line of SHRA/TSRA should arrive at TAF sites between 00z and
04z this evening and continue to around 05-06Z. Winds will be
gusty south and southwest ahead of the front. The cold front will
move through between about 06Z and 12Z with winds shifting to the
west and northwest and staying gusty to about 25kts through
Friday morning before decreasing. Expect flight categories to
remain VFR next few hours with MVFR prevailing early evening at
KCHA and then after 06Z at KTYS and KTRI around 08Z. Some lowering
to IFR levels could occur between 10-15Z with TEMPO groups at TAF
sites during these hours.
&&
.PRELIMINARY POINT TEMPS/POPS...
Chattanooga Airport, TN 41 47 28 52 / 100 30 0 0
Knoxville McGhee Tyson Airport, TN 43 46 26 50 / 100 50 0 0
Oak Ridge, TN 41 44 25 50 / 100 20 0 0
Tri Cities Airport, TN 48 51 24 49 / 100 70 0 0
&&
.MRX WATCHES/WARNINGS/ADVISORIES...
NC...NONE.
TN...Wind Advisory until 4 AM EST Friday for Blount Smoky Mountains-
Cocke Smoky Mountains-Sevier Smoky Mountains-Southeast
Greene-Southeast Monroe.
VA...NONE.
&&
SHORT TERM...TD
LONG TERM....Williams
AVIATION...TDHazardous weather outlook, Feb 16, 3:20 PM EST, 8 hours 7 minutes before
Hazardous Weather Outlook National Weather Service Morristown TN 320 PM EST Thu Feb 16 2023 NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002- 005-006-008-172030- Cherokee-Clay-Scott TN-Campbell-Claiborne-Hancock-Hawkins- Sullivan-Johnson-Morgan-Anderson-Union-Grainger-Hamblen- Northwest Cocke-Cocke Smoky Mountains-Northwest Greene- Southeast Greene-Washington TN-Unicoi-Northwest Carter- Southeast Carter-Roane-Loudon-Knox-Jefferson-Northwest Blount- Blount Smoky Mountains-North Sevier-Sevier Smoky Mountains- Sequatchie-Bledsoe-Rhea-Meigs-McMinn-Northwest Monroe- Southeast Monroe-Marion-Hamilton-Bradley-West Polk-East Polk-Lee- Wise-Scott VA-Russell-Washington VA- 320 PM EST Thu Feb 16 2023 /220 PM CST Thu Feb 16 2023/ This Hazardous Weather Outlook is for portions of southwest North Carolina...east Tennessee and southwest Virginia. .DAY ONE...This Afternoon and Tonight Strong to severe thunderstorms will be possible mainly over the western parts of the forecast area this evening, especially the Cumberland plateau and locations west of the I-75 corridor in the southern Tennessee valley. Damaging straight line winds will be the primary threat with these storms, but a brief tornado cannot be ruled out. Localized very heavy rainfall may also lead to flash flooding, and while flooding is possible across much of the forecast area the greatest threat looks to be along and near the Cumberland Plateau. In addition, wind gusts of 40 to 50 mph will be possible over portions of the east Tennessee mountains, especially in the Smokies today into tonight. .DAYS TWO THROUGH SEVEN...Friday through Wednesday The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this evening into tonight. Please relay any information about severe weather to the NWS while following local, state, and CDC guidelines.
In the hours before
Special weather statement, Feb 16, 7:40 PM EST, 3 hours 47 minutes before
Special Weather Statement
National Weather Service Morristown TN
740 PM EST Thu Feb 16 2023
TNZ012-013-035-036-170130-
Anderson TN-Scott TN-Campbell TN-Morgan TN-
740 PM EST Thu Feb 16 2023
...Strong thunderstorms will impact portions of Morgan, northwestern
Anderson, southwestern Campbell and southern Scott Counties through
830 PM EST...
At 739 PM EST, Doppler radar was tracking strong thunderstorms along
a line extending from 12 miles northwest of Fairfield Glade to near
Crossville. Movement was northeast at 50 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Wartburg, Oliver Springs, Huntsville, Sunbright, Oakdale, Coalfield,
High Point, Smokey Junction, Pine Orchard and Rosedale.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3644 8431 3603 8430 3602 8433 3605 8435
3601 8441 3595 8470 3599 8472 3606 8479
3609 8480 3609 8483 3614 8487 3616 8491
3621 8491 3624 8488 3628 8488 3629 8487
3630 8480 3632 8478
TIME...MOT...LOC 0039Z 254DEG 45KT 3616 8500 3589 8503
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
DHSpecial weather statement, Feb 16, 7:52 PM EST, 3 hours 35 minutes before
Special Weather Statement
National Weather Service Morristown TN
752 PM EST Thu Feb 16 2023
TNZ082-083-170130-
Rhea TN-Bledsoe TN-
752 PM EST Thu Feb 16 2023
...Strong thunderstorms will impact portions of north central Rhea
and northern Bledsoe Counties through 830 PM EST/730 PM CST/...
At 751 PM EST/651 PM CST/, Doppler radar was tracking strong
thunderstorms along a line extending from 12 miles southwest of
Crossville to 8 miles west of Pikeville. Movement was east at 40 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Pikeville, Spring City, Stinging Fork Falls State Park, Piney Falls
State Park, Grandview, Melvine, Mount Crest and Fall Creek Falls
State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3572 8526 3576 8526 3577 8510 3576 8507
3577 8504 3575 8503 3577 8494 3576 8492
3583 8480 3582 8478 3564 8487 3560 8538
TIME...MOT...LOC 0051Z 257DEG 34KT 3585 8521 3563 8535
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
DHSpecial weather statement, Feb 16, 8:31 PM EST, 2 hours 56 minutes before
Special Weather Statement
National Weather Service Morristown TN
831 PM EST Thu Feb 16 2023
TNZ013-014-036-037-069-170215-
Anderson TN-Claiborne TN-Union TN-Campbell TN-Knox TN-
831 PM EST Thu Feb 16 2023
...Strong thunderstorms will impact portions of western Claiborne,
Anderson, north central Knox, Campbell and Union Counties through 915
PM EST...
At 830 PM EST, Doppler radar was tracking strong thunderstorms along
a line extending from 10 miles east of Huntsville to near Oliver
Springs. Movement was east at 50 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Oak Ridge, Clinton, La Follette, Maynardville, Oliver Springs,
Plainview, Jacksboro, Caryville, Rocky Top and Norris.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3620 8371 3618 8373 3617 8372 3602 8433
3610 8438 3626 8437 3628 8433 3639 8433
3638 8431 3642 8435 3646 8435 3659 8383
3658 8369
TIME...MOT...LOC 0130Z 252DEG 42KT 3646 8432 3602 8436
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
DHSpecial weather statement, Feb 16, 9:08 PM EST, 2 hours 19 minutes before
Special Weather Statement
National Weather Service Morristown TN
908 PM EST Thu Feb 16 2023
TNZ014-015-037-038-VAZ001-170300-
Claiborne TN-Hancock TN-Union TN-Grainger TN-Lee VA-
908 PM EST Thu Feb 16 2023
...Strong thunderstorms will impact portions of Claiborne, western
Hancock, Grainger, Union and southwestern Lee Counties through 1000
PM EST...
At 908 PM EST, Doppler radar was tracking strong thunderstorms along
a line extending from near Noetown to 7 miles southwest of Plainview.
Movement was east at 40 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Maynardville, Rutledge, New Tazewell, Tazewell, Plainview, Harrogate,
Blaine, Luttrell, Springdale and Lone Mountain.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3672 8325 3627 8338 3623 8342 3616 8373
3617 8392 3658 8380 3658 8369 3662 8365
3666 8353 3667 8342 3670 8335
TIME...MOT...LOC 0208Z 260DEG 34KT 3655 8377 3611 8391
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
DHThe office that day
Everything else NWS Morristown, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 16, 7:40 PM EST | Special Weather Statement | MRX | Morgan | 50 min |
| Feb 16, 7:52 PM EST | Special Weather Statement | MRX | Rhea | 38 min |
| Feb 16, 8:31 PM EST | Special Weather Statement | MRX | Anderson, Campbell, Union | 44 min |
| Feb 16, 9:08 PM EST | Special Weather Statement | MRX | Claiborne, Grainger, Union | 52 min |
| Feb 16, 9:12 PM EST | Areal Flood Advisory | MRX | Anderson, Campbell, Claiborne, Morgan, Scott, Union | 3 hr |
| Feb 16, 10:47 PM EST | Areal Flood Advisory | MRX | Anderson, Claiborne, Grainger, Knox, Union | 3 hr |
| Feb 16, 11:36 PM EST | Flash Flood Warning | MRX | Anderson, Campbell, Claiborne, Grainger, Hancock, Knox and 2 more | 3 hr |
| Feb 17, 12:02 AM EST | Areal Flood Warning | MRX | Marion, Sequatchie | 3 hr |
| Feb 17, 1:29 AM EST | Areal Flood Advisory | MRX | Claiborne, Grainger, Hancock, Union | 6 hr |
| Feb 17, 1:35 AM EST | Areal Flood Advisory | MRX | Anderson, Grainger, Knox, Loudon, Morgan, Roane and 1 more | 6 hr |
| Feb 17, 2:20 AM EST | Areal Flood Warning | MRX | Anderson, Campbell, Claiborne, Grainger, Hancock, Knox and 2 more | 3 hr |
| Feb 17, 2:24 AM EST | Areal Flood Advisory | MRX | Anderson, Campbell, Claiborne, Morgan, Scott | 3 hr |
| Feb 17, 3:09 AM EST | Areal Flood Advisory | MRX | Marion, Sequatchie | 3 hr |
| Feb 17, 3:29 AM EST | Areal Flood Advisory | MRX | Blount, Cocke, Sevier | 3 hr |
| Feb 17, 4:07 AM EST | Areal Flood Advisory | MRX | Grainger, Greene, Hamblen, Hancock, Hawkins | 3 hr |
| Feb 17, 7:20 AM EST | River Flood Warning | MRX | Morgan, Roane | 14 hr |
| Feb 17, 8:11 AM EST | River Flood Warning | MRX | Claiborne, Grainger, Hancock | 56 hr |
| Feb 17, 8:12 AM EST | River Flood Warning | MRX | Hancock | 37 hr |
| Feb 17, 8:21 AM EST | River Flood Warning | MRX | Hancock | 20 hr |
| Feb 17, 8:23 AM EST | River Flood Warning | MRX | Claiborne, Union | 48 hr |
| Feb 17, 8:31 AM EST | River Flood Warning | MRX | Cocke | 20 hr |
| Feb 17, 3:23 PM EST | River Flood Warning | MRX | Hawkins, Sullivan | 26 hr |
Nearby
Flash Flood Warnings in Tennessee, 2023Every flash flood warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.